On linear independence of sequences in a banach space

P. Erdős, E. G. Straus

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)689-694
Number of pages6
JournalPacific Journal of Mathematics
Volume3
Issue number4
Publication statusPublished - 1953

Fingerprint

Linear independence
Banach space

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On linear independence of sequences in a banach space. / Erdős, P.; Straus, E. G.

In: Pacific Journal of Mathematics, Vol. 3, No. 4, 1953, p. 689-694.

Research output: Contribution to journalArticle

@article{eb8b1b8a8759449c874fb6c5d1fd445c,
title = "On linear independence of sequences in a banach space",
author = "P. Erdős and Straus, {E. G.}",
year = "1953",
language = "English",
volume = "3",
pages = "689--694",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "4",

}

TY - JOUR

T1 - On linear independence of sequences in a banach space

AU - Erdős, P.

AU - Straus, E. G.

PY - 1953

Y1 - 1953

UR - http://www.scopus.com/inward/record.url?scp=84972508881&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972508881&partnerID=8YFLogxK

M3 - Article

VL - 3

SP - 689

EP - 694

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 4

ER -